# SDR SWAA2012060804758

- Difficulty date: May 29, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 29,178 hours, 17,018 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 6547584
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STA 92.7 LOWER CHORD.  REPAIRED RIB STIFFENER PER SRM.
